Bulletin of Symbolic Logic

Games for truth

P. D. Welch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We represent truth sets for a variety of the well known semantic theories of truth as those sets consisting of all sentences for which a player has a winning strategy in an infinite two person game. The classifications of the games considered here are simple, those over the natural model of arithmetic being all within the arithmetical class of $\Sigma_{0}^{3}$.

Article information

Bull. Symbolic Logic Volume 15, Issue 4 (2009), 410-427.

First available in Project Euclid: 14 October 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Theory of truth games determinacy


Welch, P. D. Games for truth. Bull. Symbolic Logic 15 (2009), no. 4, 410--427. doi:10.2178/bsl/1255526080. https://projecteuclid.org/euclid.bsl/1255526080

Export citation